# SDR 3EJA202501270001

- Difficulty date: January 27, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N755JG
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 14,855 hours, 11,498 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Press Switch
- Part time: 14,855 hours, 11,498 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT MASTER CAUTION FOR LO BRAKE PRESS AND ANTI-SKID INOP.   T/S SYSTEM AND FOUND BRAKE LOW PRESSURE SWITCH WIRE BROKEN. R/R SWITCH OPS CK GOOD
